# SDR FDEA201112125246

- Difficulty date: December 12, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 54,001 hours, 11,900 cycles
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE PNEUMATIC ACCUMULATOR PRESSURE GAUGE READS BELOW GREEN BAND.  SERVICED R1 DOOR PNEUMATIC STORAGE IAW MM 12-25-04-3-0.  REF ITEM 52-10/7162 R & R R1 BOTTLE RECHARGE VALVE.
